# SDR UPS97622508

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AT FL 310 WHILE HOLDING AT 225 KNOTS, ENTERED CUMMLUS-AIRSPEED BLED 10 KNOTS, GOT INTERMITTENT STICK SHAKER. SELECTING 245 KNOTS WHILE ACCELERATING, GOT ONE MORE BUMP.  PROBLEM STARTED COINCIDENTAL WITH STICK SHAKER.  NOTICED ODOR RESEMBLING ELECTRICAL INSULATION AND SLIGHT BURNING AT EYES.  PUT ON O2 MASKS AND TURNED ON LEFT PACK.  DID NOT SEE L/P 869960. PERFORMED OPERATIONAL CHECK OF STALL WARNING PER M/M 27-32-00 PG 501.  SYSTEM CK NORMAL.  NO ODOR DETECTED.   ALSO, CHECKED AIR DATA PER 34-12-00 SYSTEM CHECKS NORMAL.
